# SDR 20010206SG002

- Difficulty date: January 11, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11986
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RED GEAR WARNING LIGHT ILLUMINATED INTERMITTENTLY.  PLACED GEAR HANDLE IN THE UP POSITION AND HEARD THUMPING NOISE APPARENTLY FROM THE NOSE LANDING GEAR (NLG) WHEEL WELL AREA WITH SUBSEQUENT LOSS OF NR 1 SYSTEM HYDRAULIC QUANTITY.  PLACED GEAR HANDLE IN THE OFF POSITION AND NR 1 SYSTEM HYDRAULIC QUANTITY CONTINUED TO DECREASE DOWN TO ZERO.  FOUND NLG FORWARD LEFT DOOR ACTUATOR UPPER HOUSING BROKEN (CASE SEPARATION) AND NLG FORWARD LEFT DOOR ASSEMBLY DAMAGED.  REPLACED NLG FORWARD LEFT ACTUATOR AND DOOR ASSEMBLIES.  (M)
